Digital Approximations for Pseudo-Differential Equations and Error Estimates

  • Vladimir B. VasilyevEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11189)


We consider a discrete version of pseudo-differential operators and equations in appropriate discrete functional spaces. Using a special factorization for an elliptic symbol we obtain certain results on a solvability for such discrete equations and give a comparison between discrete and continuous solutions.


Digital pseudo-differential operator Periodic wave factorization Solvability Approximation rate 


  1. 1.
    Taylor, M.E.: Pseudodifferential Operators. Princeton University Press, Princeton (1981)CrossRefGoogle Scholar
  2. 2.
    Eskin, G.: Boundary Value Problems for Elliptic Pseudodifferential Equations. AMS, Providence (1981)zbMATHGoogle Scholar
  3. 3.
    Bochner, M., Martin, W.T.: Several Complex Variables. Princeton University Press, Princeton (1948)zbMATHGoogle Scholar
  4. 4.
    Vasil’ev, V.B.: Wave Factorization of Elliptic Symbols: Theory and Applications. Introduction to the Theory of Boundary Value Problems in Non-smooth Domains. Kluwer academic Publishers, Dordrecht (2000)CrossRefGoogle Scholar
  5. 5.
    Vasilyev, A.V., Vasilyev, V.B.: Discrete singular operators and equations in a half-space. Azerb. J. Math. 3(1), 84–93 (2013)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Vasil’ev, A.V., Vasil’ev, V.B.: Periodic Riemann problem and discrete convolution equations. Differ. Equ. 51(5), 652–660 (2015)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Vasil’ev, A.V., Vasil’ev, V.B.: On the solvability of certain discrete equations and related estimates of discrete operators. Doklady Math. 92(2), 585–589 (2015)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Vasilyev, A.V., Vasilyev, V.B.: Discrete singular integrals in a half-space. In: Current Trends in Analysis and its Applications. Trends in Mathematics, pp. 663–670. Birkhäuser, Basel (2015)zbMATHGoogle Scholar
  9. 9.
    Vasilyev, A.V., Vasilyev, V.B.: On a digital approximation for pseudo-differential operators. Proc. Appl. Math. Mech. 17(1), 763–764 (2017)CrossRefGoogle Scholar
  10. 10.
    Vasilyev, V.B.: Discrete equations and periodic wave factorization. In: AIP Conference Proceedings, vol. 1759, pp. 0200126-1–0200126-5 (2016)Google Scholar
  11. 11.
    Vasilyev, V.B.: The periodic Cauchy kernel, the periodic Bochner kernel, and discrete pseudo-differential operators. In: AIP Conference Proceedings, vol. 1863, pp. 140014-1–140014-4 (2017)Google Scholar
  12. 12.
    Vasilyev, V.B.: Discrete pseudo-differential operators and boundary value problems in a half-space and a cone. Lobachevskii J. Math. 39(2), 289–296 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Vladimirov, V.S.: Methods of the Theory of Functions of Many Complex Variables. Dover Publications, Mineola (2007)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Belgorod National Research UniversityBelgorodRussia

Personalised recommendations